My 4 year old son was on Azithromycin for 5 days. He was diagnosed with bronchiolitis. He was given breathing treatments for 1 week and Azithromycin. He started having stomach issues (upset stomach) at the time of taking Azithromycin. That was 6-7 weeks ago. He has continued to have these same issues. We've been to his pediatrician, had blood tests run (nothing abnormal). He was on Zantac for 1 week with no changes. We've had him on a probiotic for 4 weeks approximately with no changes. His pediatrician asked us to track what he's eating for 1 week. We did. He's eating the same things he did prior to the bronchiolitis but now has upset stomach with or without eating. Not at all times but about 1/2-3/4 of the day he says his stomach hurts ("feels yucky" his words). Now the pediatrician wants us to track his eating for another 3 weeks. Since it's the same food prior to the sickness, I don't understand how that could have any effect on his stomach. It all began with the sickness. I'm frustrated because I want my son to feel normal again. Sometimes his stomach is very upset and other times just a little bit. Please help. thank you.
Azithromycin has active ingredients of azithromycin. It is used in sinusitis, infection, bronchitis, strep throat, pneumonia. Commonly reported side effects of Azithromycin include pain, nausea, stress and anxiety, breathing difficulty, fever.There are side effects of diarrhea, that can linger. Zantac can also upset the stomach.Maybe stop the probiotic for a few days see if he feels better
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.